MathSciNet Relay Station
MathSciNet bibliographic data
MR1759509 60K35 (60F10 82B24)
Deuschel, Jean-Dominique; Giacomin, Giambattista; Ioffe, Dmitry Large deviations and concentration properties for $\nabla\phi$ interface models. Probab. Theory Related Fields 117 (2000), no. 1, 49–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement